MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL
Model Number M0061801550
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during insertion, the device had difficulty advancing and the problem was identified at the tip of the stent.Procedure completed with another of the same device.No patient complications were reported.The condition of the patient at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Imdrf device code a0406 captures the reportable investigation results of stent kinked, inside the patient.The reported event of device difficult to advance and stent kinked will not be confirmed and will be documented as no problem detected.This conclusion was selected because after visual and microscope inspection, and wire insertion test in the complaint device, it was not possible to identify any evidence of the alleged issue on the device, since the stent shaft was in good condition and also the guidewire was able to fully pass through the stent.However, the stent was found with the suture hole torn until the tip.Regarding to the analysis performed to the returned device, the suture did not return indicating that it was removed.This failure could have caused, due to an interaction of the device with the suture string such as entanglement and manipulation or excess of force applied over the device.Therefore, all compiled information on this investigation determines that the most probable cause is failure to follow instructions, since problems were traced to the user not following the manufacturer's instructions.

Brand Name
CONTOUR VL
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20678232
Report Number2124215-2024-70662
Device Sequence Number8499390
Product Code FAD
UDI-Device Identifier08714729058410
UDI-Public08714729058410
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061801550
Device Catalogue NumberM0061801550
Device Lot Number0033990254
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale